MAUDE Adverse Event Report: STERILMED, INC. ACUNAV DIAGNOSTIC ULTRASOUND; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. ACUNAV DIAGNOSTIC ULTRASOUND; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number ACU10135936
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Faulty product, bent catheter tip noted upon opening equipment.

Brand Name
ACUNAV DIAGNOSTIC ULTRASOUND
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway n
suite 2
plymouth MN 55446
MDR Report Key12908000
Report Number12908000
Device Sequence Number17353480
Product Code OWQ
UDI-Device Identifier10888551004732
UDI-Public(01)10888551004732(17)220511(10)2156596
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/29/2021
Report Date (Section F) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberACU10135936
Device Catalogue NumberACU10135936
Device Lot Number2156596
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight75 KG
Patient RaceWhite
Date Report Sent to FDA11/29/2021